Thanks so much Clair. This is good advice. I’m trying to time it with meals so I don’t forget.
Very best of luck with your treatment.
Just an update to let you all know that the Buscopan muscle relaxant has been really helpful. I’m feeling much better. But next drama ....had a struggle to get R1 gel and R2 cream for radiotherapy treatment. Finally got them today after going round various pharmacists, just in time as rads start this afternoon. I feel quite stressed out with it all so wish me luck that it goes well.
Best wishes to you all
Thanks so much for your help everyone. I went to my GP today and he has given me new prescriptions for Tamoxifen which I took to a chemist who had the Teva brand. I’ve also got a muscle relaxant to help with the period pain type symptoms. It’s is Buscopan, which contains hyoscine butyl bromide. I’ll let you all know how it works.
Good luck with with your treatments everyone
Thanks very much Cla46. The tip about naproxen is really helpful. Did you get any constipation issues when taking it? I had to come off codeine for that reason. Apologies for the intrusive questioning but it’s hard to get the right drugs!
Thanks very much Jill1998. That’s very helpful to know. Yes, I have asked for a gynaecological examination and had it last week, so I’m waiting for the results. The nurse who was doing it did mention I have uterine fibroids but otherwise seemed to think everything looked normal “given that you are on Tamoxifen”. I guess that probably means I’ve got a thickening of the endometrium et cetera et cetera. This treatment can be so wearing!
Good luck with your own recovery.
ive got the same problems with really bad pelvic pain. I recently stopped taking Tamoxifen for 24 hours and the pain disappeared! I’ve read elsewhere that some makes of Tamoxifen seem to engender fewer side effects. I started on Teva but but now have been given Wockhardt which is when the pelvic pain started. Does anyone have any experience of which is better, I.e. gives fewer side effects?
And any tips on dealing with this horrendous pain would be very welcome. Some of the time I am just floored by it and can’t do anything except lie curled up. This can’t go on
Hi Just started on Tomoxefin 2 weeks ago had uncomfortable feeling in lower tummy pelvic area which was worse when I was going to sit down and also had a bit light brown discharge but this seems to have settled now but doc is sending me to see practise nurse to get a swab done just incase theres something wrong. Im post menopausal. on tomoxifen as Letrozole and exemestane did not suit me . Doc hasnt suggested a scan just a swab and dont have smears now as im 63 .I do worry about taking tomoxefin as I know it can make you more prone to getting uterine cancer x
I don't know if this is relevant, but my oncologist put me on letrozole instead of tamoxifen because I had large fybroids. Maybe they will switch your hormone treatment.
Sending a hug x
Hello Clair, sorry I don't know anything about this, but did want to send you gentle squishy hugs & hope you're in bed and cosy.xxx